Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nausea, dizziness, back pain, watery saliva, sexually active. On depo shot. Causes for symptoms?

Good Day, I have been feeling sick, dizzy sometimes and my back has been hurting me I do have back problems but It is a little worst. I feel like i have to vomit but nothing comes out. my salva is watery in my mouth. I was on the depo shot the 3 month an I am sexually active but I dont think its preganacy my period is not due yet. but cant go to a doctor as of yet. Do you have a idea?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
on depo shot only 0.1% chance exist of getting pregnant . depo shots are known to cause bone loss (osteoporosis) and this may explain worsening of your back ache.nausea and dizziness will go once you regularly use depo shots.mean while you can use some anti-emetic like ondansetron tab.
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor